# SDR DALA2023060504510

- Difficulty date: May 31, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 WEAR ON FUSELAGE SKIN UNDER RH/LH HORIZONTAL STABILIZER FROM STA 1840 TO 1886 S-19RH/S-19LH. CORRECTIVE ACTION: SUMMARY OF NRC 00524: WEAR ON FUSELAGE SKIN UNDER RH/LH HORIZONTAL STABILIZER FROM STA 1840 TO 1886 S-19RH/S-19LH WAS REPAIRED PER ER/A609134-14 REV ORIGINAL SECTION I: PERMANENT REPAIR, PRI 609134-14 REV 0 AND ER/A 609135-14 REV ORIGINAL SECTION I: PERMANENT REPAIR PRI 609135-14 REV 0. (2793853)
